Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does Gatiflox help to cure the swollen eyes with bumps on the eyelids ?

i had swollen eyezzfor last 3 mnths wid two bumbs on ma uppr eye lid.. doctor said i hve to operate it or lse it would got bt today its paining again and another bumb is coming up do i take a gatiflox table of 400 mg ?
Asked On : Fri, 1 Apr 2011
Answers:  3 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
you seem to have in such cases is not the complete will remove one lump and other one will follow.there should be a short course of Doxycycline 100 mg once a day for 1 week and tetracycline eye ointment daily at bed time for 6 weeks.
Answered: Mon, 22 Aug 2011
I find this answer helpful
  User's Response
probably you are having chalazion or hordeolum internum.if size is small you can do hot fomentation and take antinflammatory tablet.but if it large then it needs removal by small surgical procedure.Get your refraction done . sometimes if your vision is less and you are having refractive power then these swelling are recurrent .
Answered: Sun, 28 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You are probably having Chalazion in upper eye lid. It is mild infection which can be cured after Surgery. Avoid taking antibiotics unless Doctor advises. you can apply warm compress to that site on eyelid for relief.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor